# SDR SWAA2022033075404

- Difficulty date: February 18, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT BS 277 AND STRINGER 10R AT PASSENGER CABIN 2022-109285 / [01] REPLACED TIE CLIP LOCATED AT BS 277 AND STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 MATERIAL USED: CLIP P/N 141A1250U92 P.O: 2021-226356; SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED TIE CLIP LOCATED AT BS 277 AND STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 MATERIAL USED: CLIP P/N 141A1250U92 P.O: 2021-226356; SEE INDIVIDUAL SING OFF BELOW. TASK COMPLETED
